# SDR 29GA95127101111A

- Difficulty date: October 11, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 30,919 hours, 36,153 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 1016100196
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED RIGHT ELEVATOR TORQUE TUBE HAS CORROSION.  REPLACED RIGHT ELEVATOR TORQUE TUBE.
